MathSciNet Relay Station
MathSciNet bibliographic data
MR736476 (85k:13022) 13H10 (06A10 13D05)
Munkres, James R. Topological results in combinatorics. Michigan Math. J. 31 (1984), no. 1, 113–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement